# SDR REXA2022040800565

- Difficulty date: April 1, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL CORRODED BETWEEN FS1000 AND FS1047. - REMOVED CORRODED DOOR SILL BETWEEN F.S.1000 AND F.S.1047 AND INSTALLED NEW SERVICABLE DOOR SILL IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND51-42-21-001-001-A01.
